# SDR VNAA0004003

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 12,427 hours, 11,278 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcu
- Part number: 57D5619
- Part serial: NA
- Condition: Leaking
- Location: Rt Propeller
- Part time: 10,569 hours, 9,258 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH, THE CREW DECLARED AN EMERGENCY DUE TO LOW  AND FLUCTUATING OIL PRESSURE ON THE RIGHT HAND ENGINE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND PITCH CONTROL UNIT QAD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
